# SDR 2005FA0000691

- Difficulty date: January 12, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 120A5191
- Part serial: EU0016
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, GEAR SELECTED TO DOWN AND LT MAIN GEAR EXTENSION WAS DELAYED.  AFTER ABOUT 25 SECONDS LT MAIN GEAR EXTENDED.  MAINTENANCE TECHNICIAN FOUND LT LANDING GEAR UP LOCK ASSY WAS INTERMITTENT.  REPLACED ASSY.  NO RECOMMENDATION AT THIS TIME.  (K)
